# SDR SWAA2021061470909

- Difficulty date: May 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663 Lbl 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE ON FORWARD SIDE OF BS 663 LOWER VAPOR BARRIER; LBL 7; WL 164 ; CRACKED AT I/B MOST FASTENER HOLE / VERIFIED BONDING METER ID.; COMPLETE; VERIFIED ALL STEPS ARE SIGNED FOR.
